MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 1.0MM CRUCIFORM SCREWDRIVER SHAFT, SELF-RETAINING; SCREWDRIVERS

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 1.0MM CRUCIFORM SCREWDRIVER SHAFT, SELF-RETAINING; SCREWDRIVERS
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device is an instrument and is not implanted / explanted.Device is not expected to be returned for manufacturer review/investigation.Device evaluation/investigation could not be completed; no conclusion could be drawn as product was not returned to manufacturer.Additionally, device history records review has been requested.Reported in user facility medwatch number mw5078843.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.(b)(4).
 
Event or Problem Description
This report is against user facility medwatch number mw5078843, a copy is attached.The only information contained in this report is correction or additional information.Concomitant device reported: screw (product# unknown, lot# unknown, quantity unknown).This report is for one (1) 1.0mm cruciform screwdriver shaft, self-retaining.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device history record (dhr) review: part: 313.991; lot: 9761266; manufacturing site: haegendorf; release to warehouse date: 11.Dec.2015.The device history record shows this lot of 48 pieces was processed through the normal manufacturing and inspection operations with no rework or nonconformities noted.This lot met all dimensional, visual and functional criteria at the time of release with no issues documented during the manufacturing process.Only top level of the device history record reviewed as sub-components are not lot tracked.Review of the device history record showed that there were no issues during the manufacture of this product which would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
1.0MM CRUCIFORM SCREWDRIVER SHAFT, SELF-RETAINING
Common Device Name
SCREWDRIVERS
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7839362
Report Number2939274-2018-53569
Device Sequence Number19126504
Product Code HXX
UDI-Device Identifier10886982188335
UDI-Public(01)10886982188335
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/13/2018
Supplement Date Received by Manufacturer09/27/2018
Initial Report FDA Received Date08/31/2018
Supplement Report FDA Received Date10/02/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1